# SDR SWI2024050800389

- Difficulty date: March 11, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP BETWEEN FS621 BULKHEAD AND FRAME FS625.00 BETWEEN THE INTERCOSTAL AND SKIN AT STGR16 SUSPECTED TO BE CRACKED IN THE RADIUS AT THE AFT END.   (C-CHECK RO 5/6/2024)   REMOVED AND INSTALLED NEW CLIP P/N 601-35012-39 BETWEEN FS621 AND FS625 AT STGR 16R. REF. CRJ200 SRM 51-42-06 AND DWG # 601-35012 REV. D. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
